MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø28/B; HIP SHELL LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø28/B; HIP SHELL LINER
Model Number 01.32.2837HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02 august 2022: lot 1810214: 44 items manufactured and released on 10-dec-2018.Expiration date: 2023-11-27.No anomalies found related to the problem.To date, 35 items of the same lot have been sold without any similar reported event during the period of review.Additional device involved batch review performed on 02 august 2022 screws: mpact 01.43.0025 cancellous bone screw ø 6,5 l 25 (k200391) lot 2208670: 314 items manufactured and released on 08-june-2022.Expiration date: 2027-05-23.No anomalies found related to the problem.To date, 70 items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø28/B
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15154907
Report Number3005180920-2022-00609
Device Sequence Number5323812
Product Code LPH
UDI-Device Identifier07630030811531
UDI-Public07630030811531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2023
Device Model Number01.32.2837HCT
Device Catalogue Number01.32.2837HCT
Device Lot Number1810214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale